# SDR AWXA0001388

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 2540 · Lavatories
- Part: Fitting
- Part number: 2A114004121
- Condition: Corroded
- Location: Lt Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LAV AFT RETAINER BRACKET HAS CORROSION AND BLUE WATER STAIN.  REPLACED LAV AFT RETAINER BRACKET IAW MM 25-41-03.
